# SDR CA090629008

- Difficulty date: June 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) APPROX 30 MINUTES INTO FLIGHT, RT ENG INDICATED LOW/FLUCATING OIL PRESSURE.  CREW ELECTED TO RETURN TO BASE.  PRIOR TO LANDING OIL PRESSURE DROPPED TO POINT WHERE CREW ELECTED TO SHUTDOWN ENGINE.  AN EMERGENCY WAS DECLARED AND ACFT PERFORMED AN UNEVENTFUL SINGLE ENG LANDING.  POST FLIGHT INSP DETERMINED THAT CHAIN SECURING OIL TANK CAP HAD BEEN PINCHED BETWEEN THE CAP AND TANK CAUSING A LOSS OF OIL.  REPLACED O-RING, SERVICED OIL AND RETURNED ACFT TO SERVICE.
